Skip to product information
1 of 1

Health Online

GAVISCON DOUBLE ACTION LIQUID 300ML

Regular price GH₵361.00
Regular price Sale price GH₵361.00
Shipping calculated at checkout.

A double acting mint flavoured liquid which brings fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. Containing three main ingredients, sodium alginate, calcium carbonate and sodium bicarbonate. All working to provide a protective layer ontop of acid within the stomach, preventing it rising, which normally causes pain and discomfort.

What causes indigestion?

  • Spicy or fatty foods.
  • Drinking alcohol.
  • Being overweight.
  • Stress or anxiety.
  • Some medications.
  • Smoking.
  • Pregnancy.

Dosage:

Adults and children over 12 years: 10 - 20ml after meals and at bedtime, up to four times a day. Not recommended for children under 12 years of age.

Contains:

Each 10ml of liquid contains Sodium alginate 500mg, Sodium bicarbonate 213mg and Calcium carbonate 325mg.

Caution:

Suitable for use in diabetics, pregnant and breastfeeding women. Shake well before use.

NOTIFY ME WHEN IN STOCK